# SDR 95ZZZX3542

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 26,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF/DCA - FLT 3003 - ON TAKEOFF, AS POWER APPROACHES 4,200 POUNDS TORQUE & BEYOND, NR 2 ENGINE EXCEEDS 800 DEGREES & LOUD BANGS HEARD.  COMPRESSOR STALLS & ENG ROLLS BACK.  CREW ABORTED T/O & RETND WITHOUT INCIDENT.  REMOVED & REPLACED NR 2 ENG.  SUPPLEMENT TO ORIG MRR, 6-16-95.  TEAR DOWN RECEIVED FROM AIRWORK 11-30-95, & FND COMPRESSOR'S HOOTING & STALLING CAN BE CONTRIBUTED TO INTERRUPTION OF AIRFLOW IN COMPR ROTOR DUE TO 1ST STAGE BLADE DAMAGE.  DAMAGE IS LIKELY RESULTANT OF FOREIGN OBJECT INGESTION DURING LAST T/O RUN IN WHICH COMPR HOOT WAS REPORTED.  OTHER CONDITIONS FND DURING EVALUATION ARE SECONDARY TO BLADE DAMAGE WHICH EXCITED STALLING, BUT DID NOT INITATE THE STALL.  RE:  OPER CNTRL NR HNAA9590519.
